# SDR 20010418CW007

- Difficulty date: April 2, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2446X
- Make and model: Cessna 206H
- Aircraft serial: 08097
- Engine: Lyc IO540*
- System (JASC): 2720 · Rudder Control System
- Part: Sprocket
- Part number: 12606421
- Condition: Maladjustment
- Location: Idler
- Component: Rudder Trim, Cessna
- Component part number: 12606732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE LEFT RUDDER PETAL PRESSURE REQUIRED TO MAINTAIN STRAIGHT AND LEVEL FLIGHT.  FOUND TRIM CHAIN TENSION ADJUSTMENT IDLER SPROCKET SLIPPED IN ADJUSTMENT SLOT.  TRIM CHAIN JUMPED POSITION ON STEERING BUNGEE GEAR, CAMPING LIMITED LEFT RUDDER TRIM.  RUDDER TRIM RIGGING RESET, AIRCRAFT FLIGHT CHECKED, RUDDER CONTROL SYSTEM AND RUDDER TRIM OPERATION NORMAL.
